MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Model Number 2307-87-003
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during glenoid preparation the surgeon was utilizing the metaglene positioner plate with the metaglene guide pin.The pin was difficult to pass and appeared to be 'catching as it passed through the central hole'.The positioning guide central hole is burred or roughened internally.The pin was able to be passed and the surgery successfully completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device was not returned to depuy synthes for evaluation, however photo(s) were provided for review.Review of the provided photo(s) confirms that central hole is burred, surface shows the signs of wear and scratches.And as per visuals we can assume that device is unable to assemble with pin.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
METAGLENE POSITIONER PLATE
Common Device Name
EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17183008
Report Number1818910-2023-12784
Device Sequence Number15068377
Product Code HTZ
UDI-Device Identifier10603295116448
UDI-Public10603295116448
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-87-003
Device Catalogue Number230787003
Device Lot Number2763153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown